# SDR UIEA200600281

- Difficulty date: October 30, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 95,619 hours, 19,061 cycles
- Engine: Ge CF650E2
- Engine time: 52,412 hours, 10,716 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 530271
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER NR 4 ENGINE FLAMED OUT WHEN CLIMBING OUT, WHEN CLIMBING THROUGH F/L 260 INCH, A COUGH WAS HEARD PRIOR TO FLAME OUT. ENGINE WAS FOUND WITH METAL IN TAIL PIPE, ENGINE WAS REPLACED IAW CF6-50E2 POWERPLANT REMOVAL AND INSTALLATION FORM NR 01-AA-45.  OPERATIONAL TEST GOOD IAW 747-MM 71-00-00.
